# SDR ASAA2014110709607

- Difficulty date: November 7, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 3,893 hours, 1,234 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 20234
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 3,901 hours, 1,236 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT "ON" RECALL RESETS WITH MASTER CAUTION.  ACFT GROUNDED.  RT PACK/ZONE TEMP CTRL FAULTS. "TCV-THIS PACK".  REPLACED RT TCV REF MM 21-51-10.  TCV INSTALLATION TEST NORMAL IAW SAME.  LEAK CHECKED GOOD.  NO LEAKS NOTED.  REF AMM 21-51-10.
